MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 11.5MM; DENTAL IMPLANT
Catalog Number BOST511
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).E1: email address: unknown / not provided.H6: event problem codes: patient code: 1690.
 
Event or Problem Description
It was reported an implant was removed due to an allergic reaction at tooth site 36.Doctor also indicated infection.Abscess was reported as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) bost511, (3i t3 non-platform switched tapered implant 5 x 11.5mm) for evaluation.Visual evaluation was performed, the implant had signs of use with debris on its external threads.There was no damage identified or signs of malfunction that would have contributed to the event.Measurements match drawing.Dhr review was completed for the subject lot number 2120007599.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120007599 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: medical: allergic reaction, dental: medical: infection¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.Infection is a medical condition and is non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22802144
Report Number0001038806-2025-01918
Device Sequence Number9063274
Product Code DZE
UDI-Device Identifier00844868029663
UDI-Public(01)00844868029663(17)290116(10)2120007599
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberBOST511
Device Lot Number2120007599
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown
Patient EthnicityNon Hispanic